Journal article icon

Journal article

Stability of rarefaction waves and vacuum states for the multidimentional Euler equations

Abstract:

We are interested in properties of the multidimensional Euler equations for compressible fluids. Rarefaction waves are the unique solutions that may contain vacuum states in later time, in the context of one-dimensional Riemann problem, even when the Riemann initial data are away from the vacuum. For the multidimensional Euler equations describing isentropic or adiabatic fluids, we prove that plane rarefaction waves and vacuum states are stable within a large class of entropy solutions that m...

Expand abstract

Actions


Access Document


Publisher copy:
10.1142/S0219891607001070

Authors


Journal:
Journal of Hyperbolic Differential Equations
Volume:
4
Issue:
1
Pages:
105-122
Publication date:
2007-03-05
DOI:
EISSN:
1793-6993
ISSN:
0219-8916
URN:
uuid:ff520a91-1192-4230-b12b-d07c7b918288
Source identifiers:
203408
Local pid:
pubs:203408

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP